# SDR SWAA2021042665875

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,304 hours, 41,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS POWER SUPPLIES FAILED CAPACITY TEST AT FOLLOWING LOCATIONS M1673;M1672;M1675 M1674. R AND R 'D BATTERY PACKS POWER SUPPLIES AT FOLLOWING LOCATIONS M1673;M1672;M1675; M1674 PER AMM335106
